IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/613

Title: Uniform Convergence of the Newton Method for Aubin Continuous Maps
Authors: Dontchev, Asen
Keywords: Generalized Equation
Newton’s Method
Sequential Quadratic Programming
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 3, (1996), 385p-398p
Abstract: In this paper we prove that the Newton method applied to the generalized equation y ∈ f(x) + F(x) with a C^1 function f and a set-valued map F acting in Banach spaces, is locally convergent uniformly in the parameter y if and only if the map (f +F)^(−1) is Aubin continuous at the reference point. We also show that the Aubin continuity actually implies uniform Q-quadratic convergence provided that the derivative of f is Lipschitz continuous. As an application, we give a characterization of the uniform local Q-quadratic convergence of the sequential quadratic programming method applied to a perturbed nonlinear program.
Description: * This work was supported by National Science Foundation grant DMS 9404431.
URI: http://hdl.handle.net/10525/613
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol22-num3-1996-p385-p398.pdf487.45 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback